# SDR REXA2022020700226

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP STEP PANEL TO HAVE A CRACK IN BOTTOM CORNER   LOCATED AND DRILLED NEW SERVICEABLE TOP STEP PANEL IAW CRJ900 SRM 51-40-11-001-001-A01 REFERENCE JOB 81517931 OP 283 FOR INSTALL OF NEW TOP STEP PANEL PN: 601R317075-3
